# SDR FDEA202510091923

- Difficulty date: October 9, 2025
- Submitted: October 9, 2025
- Operation: Air carrier
- Aircraft: N728FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 581
- Aircraft time: 56,855 hours, 30,482 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Rib
- Condition: Cracked
- Location: Zone 600 Flap
- Component: Flap, Airbus
- Component part number: A57960300003
- Stage of operation: IN
- How discovered: X
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NDT INSP - RT WING CENTER FLAP RIBS UPR FLANGE FOUND 3EA CRACK AT RIB26 BETWEEN STGR2.6 AND REAR SPAR.  REPAIRED THE CRACKED RIB UPR FLANGE AT RH   WING CENTER FLAP RIB26 BETWEEN STGR2.6 AND REAR SPAR. THIS IS CATEGORY A REPAIR.  MAJOR REPAIR IAW GMM6-2-100.
